# SDR CA031117012

- Difficulty date: November 16, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 9,962 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON THE LANDING APPROACH GEAR WAS SELECTED DOWN.  THE LT GEAR LIGHT WOULD NOT COME ON.  A FLY PAST WAS DONE AND MTCE CONFIRMED THE GEAR WAS DOWN. THE C/B WAS PULLED AND GEAR WAS SELECTED DOWN TO HYD LOCK THE GEAR DOWN.  LANDING WAS MADE AND FOUND A BROKEN WIRE ON THE GEAR SWITCH. REPAIRED WIRE AND RETURNED TO SERVICE.
